How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42836
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have factor 5 an can't get my inr correct it is now a 1,

Customer Question

I have factor 5 an can't get my inr correct it is now a 1
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: Ok I have had several blood clots one in the vena cava the size of a hot dog ism on warafin 5milg a day but my inr is all over the place right now it is a 1
JA: Is there anything else important you think the Doctor should know?
Customer: I have Addison disease
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and connect you two.
Submitted: 8 months ago.
Category: Medical
Expert:  Dr. David replied 8 months ago.

This is Dr. David

Factor V deficiency is also known as Owren's disease or parahemophilia. It's a very rare blood clotting disorder that results in slow or prolonged blood clotting after an injury or surgery.

are you taking warfarin or coumadin to get your INR up to between 2-3.

you might need to talk to your doctor about increasing the dose you are taking higher.

you also need to avoid fruits and vegetables with vitamin K in them.

spinach, kale, leafy green vegetables have vitamin K in them and this can reverse the effects of coumadin and warfarin and make it harder to get your INR up to 2-3 range.

is your doctor increasing your dose of warfarin?

Expert:  Dr. David replied 8 months ago.

do you have other questions?

Related Medical Questions